Generalized solutions for the Euler equations in one and two dimensions
Bernot, Marc; Figalli, Alessio; Santambrogio, Filippo (2009), Generalized solutions for the Euler equations in one and two dimensions, Journal de Mathématiques Pures et Appliquées, 91, 2, p. 137-155. http://dx.doi.org/10.1016/j.matpur.2008.09.011
Type
Article accepté pour publication ou publiéLien vers un document non conservé dans cette base
http://hal.archives-ouvertes.fr/hal-00284725/en/Date
2009Nom de la revue
Journal de Mathématiques Pures et AppliquéesVolume
91Numéro
2Éditeur
Elsevier
Pages
137-155
Identifiant publication
Métadonnées
Afficher la notice complèteRésumé (EN)
In this paper we study generalized solutions (in the Brenier's sense) for the Euler equations. We prove that uniqueness holds in dimension one whenever the pressure field is smooth, while we show that in dimension two uniqueness is far from being true. In the case of the two-dimensional disc we study solutions to Euler equations where particles located at a point $x$ go to $-x$ in a time $\pi$, and we give a quite general description of the (large) set of such solutions. As a byproduct, we can construct a new class of classical solutions to Euler equations in the disc.Mots-clés
Euler incompressiblePublications associées
Affichage des éléments liés par titre et auteur.
-
Santambrogio, Filippo; Vespri, Vincenzo (2010) Article accepté pour publication ou publié
-
Burtea, Cosmin; Haspot, Boris (2020) Article accepté pour publication ou publié
-
Brancolini, Alessio; Buttazzo, Giuseppe; Santambrogio, Filippo; Stepanov, Eugene (2009) Article accepté pour publication ou publié
-
Haspot, Boris; Vassenet, Marc-Antoine (2022) Document de travail / Working paper
-
Haspot, Boris; Charve, Frédéric (2013) Article accepté pour publication ou publié